# SDR TWAA9804403

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE, ON TOP OF RT WING FWD OF OUTBOARD FLAP CANOE, OUTBOARD OF NR 12 SPOILER, A PANEL IS DELAMINATING.  INSTALLED HOT BOND REPAIR PER SRM 51-70-07.  (M)
